Публикация №4837

Название публикацииSINGULAR BOUNDARY VALUE PROBLEM FOR THE INTEGRODIFFERENTIAL EQUATION IN AN INSURANCE MODEL WITH STOCHASTIC PREMIUMS: ANALYSIS AND NUMERICAL SOLUTION
Название на другом языке
Тип публикацииСтатья
ИзданиеComputational Mathematics and Mathematical Physics
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том52
Номер10
ГлаваНе задан
Страницы1384-1416
АннотацияНе задан
АвторыBelkina T. A
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2007) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY